# SDR USAA000522

- Difficulty date: April 4, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N562AU
- Make and model: Boeing 737301
- Aircraft serial: 23550
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6978163U8
- Condition: Cracked
- Location: Fuselage
- Part time: 41,510 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER CRACKED .5 INCH, STRINGER 18 SHELF AT AFT END INBOARD RIVET IN WEB.  REPLACED PER SRM 51-10-02.  (M)
